Djalil CHAFAI
Djalil CHAFAI
CEREMADE / Université Paris-Dauphine / PSL
Verified email at chafai.net - Homepage
Title
Cited by
Cited by
Year
Sur les inégalités de Sobolev logarithmiques.(French)[Logarithmic Sobolev inequalities] With a preface by Dominique Bakry and Michel Ledoux
C Ané, S Blachère, D Chafaï, P Fougères, I Gentil, F Malrieu, C Roberto, ...
Panoramas et Synthèses [Panoramas and Syntheses] 10, 2000
526*2000
Channel selection methods for infrared atmospheric sounding interferometer radiances
F Rabier, N Fourrié, D Chafaï, P Prunet
Quarterly Journal of the Royal Meteorological Society 128 (581), 1011-1027, 2002
1862002
Around the circular law
C Bordenave, D Chafai
Probability Surveys 9, 1-89, 2012
1662012
Entropies, convexity, and functional inequalities, On -entropies and -Sobolev inequalities
D Chafaï
Journal of Mathematics of Kyoto University 44 (2), 325-363, 2004
1632004
On gradient bounds for the heat kernel on the Heisenberg group
D Bakry, F Baudoin, M Bonnefont, D Chafaï
Journal of Functional Analysis 255 (8), 1905-1938, 2008
932008
Interactions between compressed sensing, random matrices, and high dimensional geometry
D Chafaï, O Guédon, G Lecué, A Pajor
Panoramas et Synthèses 37, 182, 2012
922012
First order global asymptotics for confined particles with singular pair repulsion
PA Zitt, N Gozlan, D Chafaï
The Annals of Applied Probability, 2014
842014
On the long time behavior of the TCP window size process
D Chafaï, F Malrieu, K Paroux
Stochastic Processes and their Applications 120 (8), 1518-1534, 2010
682010
Circular law theorem for random Markov matrices
C Bordenave, P Caputo, D Chafaï
Probability Theory and Related Fields 152 (3-4), 751-779, 2012
572012
Central limit theorems for additive functionals of ergodic Markov diffusions processes
P Cattiaux, D Chafai, A Guillin
arXiv preprint arXiv:1104.2198, 2011
482011
Spectrum of non-Hermitian heavy tailed random matrices
C Bordenave, P Caputo, D Chafaï
Communications in mathematical physics 307 (2), 513, 2011
472011
Spectrum of large random reversible Markov chains: heavy-tailed weights on the complete graph
C Bordenave, P Caputo, D Chafai
The Annals of Probability 39 (4), 1544-1590, 2011
472011
Concentration for Coulomb gases and Coulomb transport inequalities
D Chafai, A Hardy, M Maïda
Journal of Functional Analysis 275 (6), 1447-1483, 2018
452018
A note on the second order universality at the edge of Coulomb gases on the plane
D Chafaï, S Péché
Journal of Statistical Physics 156 (2), 368-383, 2014
452014
Binomial-Poisson entropic inequalities and the M/M/∞ queue
D Chafai
ESAIM P&S 10, 317-339, 2006
402006
Modélisation stochastique & simulation. Cours & applications (Coll. Sciences sup)
B Bercu, D Chafaï
SMAI & Dunod, 2007
39*2007
Circular law for random matrices with exchangeable entries
R Adamczak, D Chafaï, P Wolff
Random Structures & Algorithms 48 (3), 454-479, 2016
332016
Spectrum of large random reversible Markov chains: two examples
C Bordenave, P Caputo, D Chafai
Latin American Journal of Probability and Mathematical Statistics (ALEA) 7 …, 2010
292010
Confidence regions for the multinomial parameter with small sample size
D Chafai, D Concordet
Journal of the American Statistical Association 104 (487), 1071-1079, 2009
272009
Circular law for noncentral random matrices
D Chafaï
Journal of Theoretical Probability 23 (4), 945-950, 2010
242010
The system can't perform the operation now. Try again later.
Articles 1–20